I have been on 3 mg of Rapamune for five weeks. I opted for this dose because I am female, 44 yo. I will try to increase to 4 mg soon.
The only side effect I have is that I have started to get pimples, especially on my chin, and greasier skin like when I was younger.
Could be related to higher blood glucose or it could be that my perimenopausal ovaries are becoming more active?
I get pimples on the chin/neck area due to rapamycin. Not to sure what the mechanism behind it is, but I do know its rapamycin related. I tend to get more acne if I take a higher dose. Unlike normal acne , which usually happens on the face, with rapamycin acne, its mainly only on my chin/neck area.
Skin irritations, rashes and sometimes pimples, are somewhat common with rapamycin. What is your weight. If its on the lower side (e.g. 100 to 125 lbs) you may want to stick around that dosing level. Many males here are dosing at around 6mg/once per week and we typically weigh around 160 to 185lbs. But… we have yet to do a survey on this topic as pointed out in this thread, so we dont’ have any good data on mg/kg dosing that we here are typically using: Future Surveys of Dosing Regiment (Gender and Weight)
3mg 1× per week? With food, w/out? Time if day, etc? Thank you!
I am 170 cm and weigh 70 kg. I could take a higher dose but I tend to be sensitive to meds.
I will try 4 mg as of tomorrow morning.
(Take it on empty stomach, first thing in the morning)